# SDR ASAA2023072344207

- Difficulty date: July 23, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 61,278 hours, 18,108 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS CTR TANK FUEL QUANITY @ WING REFUEL PNL INOP. GROUNDED - YES. ON DEFERRAL.
